TITLE

Solution of Some Differential Equations of Quantum Physics by the Numerical Functional Integration Method

AUTHOR(S)
Lobanov, Y. Y.; Zhidkov, E. P.
PUB. DATE
October 2003
SOURCE
Computational Methods in Applied Mathematics;2003, Vol. 3 Issue 4, p560
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
94563955

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics